logo AFST

Inverse du Laplacien discret dans le problème de Poisson-Dirichlet à deux dimensions sur un rectangle
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 15 (2006) no. 3, pp. 485-552.

Ce travail a pour objet l’étude d’une méthode de « discrétisation » du Laplacien dans le problème de Poisson à deux dimensions sur un rectangle, avec des conditions aux limites de Dirichlet. Nous approchons l’opérateur Laplacien par une matrice de Toeplitz à blocs, eux-mêmes de Toeplitz, et nous établissons une formule donnant les blocs de l’inverse de cette matrice. Nous donnons ensuite un développement asymptotique de la trace de la matrice inverse, et du déterminant de la matrice de Toeplitz. Enfin, par un passage à la limite dans l’inverse, de type ergodique, nous passons du discret au continu, en retrouvant l’expression connue du noyau de Green du problème de Poisson, sous forme de série, et en en donnant une nouvelle expression asymptotique plus intéressante, car elle converge plus rapidement.

This work is focused on the study of a « discretization » method for the Laplacian operator, in the two-dimensional Poisson problem on a rectangle, with Dirichlet boundary conditions. The Laplacian operator is approximated by a block Toeplitz matrix, the blocks of which are Toeplitz matrices again, and a formula of the inverse matrix blocks is given. Then an asymptotic development of the inverse matrix trace and the Toeplitz matrix determinant are obtained. Finally, the continuum expression of the Laplacian operator is found by calculating the ergodic limit of the inverse matrix. A new asymptotic formula for the well known Green function for the Poisson problem that we obtain converges more rapidly than the usual one.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/afst.1128
@article{AFST_2006_6_15_3_485_0,
     author = {Jean Chanzy},
     title = {Inverse du {Laplacien} discret dans le probl\`eme de {Poisson-Dirichlet} \`a deux dimensions sur un rectangle},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {485--552},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {6e s{\'e}rie, 15},
     number = {3},
     year = {2006},
     doi = {10.5802/afst.1128},
     zbl = {pre05176317},
     mrnumber = {2246413},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1128/}
}
Jean Chanzy. Inverse du Laplacien discret dans le problème de Poisson-Dirichlet à deux dimensions sur un rectangle. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 15 (2006) no. 3, pp. 485-552. doi : 10.5802/afst.1128. https://afst.centre-mersenne.org/articles/10.5802/afst.1128/

[B-G-N] B. L. Buzbee; G. H. Golub; C. W. Nielson On direct methods for solving Poisson’s equations, SIAM Journal of Numerical Analysis, Volume 7 (Décembre 1970) no. 4, pp. 627-656 | MR 287717 | Zbl 0217.52902

[B-S1] A. Böttcher; B. Silberman Asymptotics of Toeplitz Matrices, Akademie-Verlag, Berlin, 1983 | MR 734173

[B-S2] A. Böttcher; B. Silberman Analysis of Toeplitz Operators, Springer, 1990 | MR 1071374 | Zbl 0732.47029

[B-S3] A. Böttcher; B. Silberman Introduction to Large Truncated Toeplitz Matrices, Springer, 1999 | MR 1724795 | Zbl 0916.15012

[C-N-P] R. H. Chan Generalization of Strang’s Preconditioner with Applications to Toeplitz Least Squares Problems, Journal of Numerical Linear Algebra with Applications (1996)

[Ch1] J. Chanzy Inversion d’un opérateur de Toeplitz tronqué à symbole matriciel et théorèmes-limite de Szegö (2004) (Prépublication Orsay)

[Ch2] J. Chanzy Opérateurs de Toeplitz à symbole matriciel et Laplacien discret (2004) (Ph. D. Thesis) | Zbl 0842.65029

[D1] F. W. Dorr The Direct Solution of the Discrete Poisson Equation on a Rectangle, SIAM Review, Volume 12 (1970) no. 2 | MR 361893 | Zbl 0247.47001

[D2] R. G. Douglas Banach Algebra Techniques in Operator Theory, Academic Press, 1972 | MR 361894 | Zbl 0252.47025

[D3] R. G. Douglas Banach Algebra Techniques in theory of Toeplitz operators, American mathematical society, 1973 | MR 952941 | Zbl 01397702

[D-D] B. Duplantier; F. David Exact Partition Functions and Correlation Functions of Multiple Hamiltonian Walks on the Manhattan Lattice, J.Stat.Phys., Volume 51 (1988), pp. 327-434 | MR 266447 | Zbl 0208.42403

[G-G] I. Gohberg; S. Goldberg Basic Operator Theory, Birkhaüser-Verlag, Basel, 1981 | MR 632943 | Zbl 0458.47001

[G-G-K1] I. Gohberg; S. Goldberg; M. A. Kaashoek Class of Linear Operators Volume I, Birkhaüser-Verlag, Basel, 1990 | MR 1130394 | Zbl 0745.47002

[G-G-K2] I. Gohberg; S. Goldberg; M. A. Kaashoek Class of Linear Operators Volume II, Birkhaüser-Verlag, Basel, 1993 | MR 1246332 | Zbl 0789.47001

[G-L] L. Greengard; J.-Y. Lee A Direct Adaptive Poisson Solver of Arbitrary Order Accuracy, 1995 (http ://math.ewha.ac.kr/ jylee/Paper/dp-jcp.pdf/)

[G-L-R1] I. Gohberg; P. Lancaster; L. Rodman Matrix Polynomials, Academic Press, 1982 | MR 662418 | Zbl 0482.15001

[G-L-R2] I. Gohberg; P. Lancaster; L. Rodman Matrices and Indefinite Scalar Products, Birkhaüser-Verlag, Basel, 1983 | MR 859708 | Zbl 0513.15006

[G-R] I. S. Gradshteyn; I. M. Ryzhik Table of Integrals, Series, and Products, Academic Press, Inc., 1963

[G-S] U. Grenander; G. Szegö Toeplitz Forms and their applications, Chelsea Publishing Company, New York, 1958 | MR 94840 | Zbl 0611.47018

[H-J1] R. A. Horn; C. R. Johnson Matrix Analysis, Cambridge University Press, 1985 | MR 30620 | Zbl 0032.05801

[H-J2] R. A. Horn; C. R. Johnson Topics in matrix analysis, Cambridge University Press, 1986 | MR 97688 | Zbl 0082.28201

[H-L] H. Helson; D. Lowdenslager Prediction theory and Fourier series in several variables, Acta Mathematica, Volume 99 (1958), pp. 165-202 | MR 832183 | Zbl 0576.15001

[H-R-O’C] G. Y. Hu; J. Y. Ryu; R. F. O’Connel Analytical solution of the generalized discrete Poisson equation, J. Phys.A :Math.Gen., Volume 31 (1998), pp. 9279-9282 | Zbl 0082.28201

[Ha] G. H. Hardy Divergent Series, Oxford at the Clarendon Press, 1949 | MR 1662181 | Zbl 0940.65111

[J-M] Z. Jomaa; C. Macaskill The embedded finite difference method for the Poisson equation in a domain with an irregular boundary and Dirichlet boundary conditions (2003) (http ://www.maths.usyd.edu.au :8000/u/pubs/publist/publist.html ?, preprints/2003/jomaa-31.pdf) | MR 2145390

[K] R. Kenyon The asymptotic determinant of the discrete Laplacian (1998) (Prépublication Orsay (9854))

[Ka] V. Kapin A method for numerical solution 2-D Poisson’s equation with image fields, 2002 (Proceedings of EPAC)

[M-M] M. Marcus; H. Minc A survey of Matrix theory and matrix inequalities, Allyn and Bacon, Inc., Boston, 1964 | Zbl 0773.35001

[Ma] A. Martin Équations aux dérivées partielles, Exercices résolus, Dunod Université, 1991 | MR 162808 | Zbl 0126.02404

[N] N. V. Nikolski Operators, Functions, and Systems : An Easy Reading, American mathematical society, 2002 (Volume I : Hardy, Hankel and Toeplitz. Volume II : Model Operators and Systems)

[R] A. J. Roberts Simple and fast multigrid solution of Poisson’s equation using diagonally oriented grids, ANZIAM J, Volume 43(E) (2001), p. E1-E36 | MR 1845841 | Zbl 1012.76078

[R-R1] M. Rosenblum; J. Rovnyak Hardy Classes and Operator Theory, Oxford university press, 1985 | MR 277804 | Zbl 0186.47104

[R-R2] M. Rosenblum; J. Rovnyak Topics in Hardy classes and univalent functions, Birkhaüser-Verlag, Basel, 1994 | MR 822228 | Zbl 0586.47020

[R-R-S] Ph. Rambour; J. M. Rinkel; A. Seghier Développement asymptotique de l’inverse de matrices de Toeplitz et noyaux de Green (2000) (Prépublication de l’Université de Paris-Sud) | MR 881608 | Zbl 0623.35002

[Re] H. Reinhard Équations aux dérivées partielles, Dunod Université, 1991 | MR 1307384 | Zbl 0816.30001

[Ro] G. F. Roach Green’s Functions Introductory theory with applications, Van Nostrand Reinhold Company, London, 1970

[S-S1] F. L. Spitzer; C. J. Stone A class of Toeplitz forms and their applications to probability theory, Illinois J.Math., Volume 4 (1960), pp. 253-277 | Zbl 1008.15002

[S-S2] U. Schumann; R. A. Sweet A direct method for the solution of Poisson’s equation with Neumann boundary conditions on a staggered grid of arbitrary size, J. Comp. Phys., Volume 20 (1970), pp. 171-182 | MR 117773 | Zbl 0124.34403

[S-S3] U. Schumann; R. A. Sweet Direct Poisson equation solver for potential and pressure fields on a staggered grid with obstacles, Lect. Notes in Physics, Volume 59 (1976), pp. 398-403 | MR 395258

[Se] D. Serre Les matrices, Théorie et pratique, Dunod, 2001 | Zbl 0366.76008

[W1] H. Widom Asymptotic Behavior of Block Toeplitz Matrices and Determinants, Advances in Mathematics, Volume 13 (1974), pp. 284-322 | MR 409511 | Zbl 0281.47018

[W2] H. Widom Asymptotic Behavior of Block Toeplitz Matrices and Determinants, II, Advances in Mathematics, Volume 21 (1976), pp. 1-29 | MR 409512 | Zbl 0344.47016

[Y-Y] A. Yakhot; Z. Yosibash The Poisson Equation with Local Nonregular Similarities, 2000 (http ://www.bgu.ac.il/ zohary/papers/NMPDE.01.pdf/)

[Z] F. Zhang Matrix Theory, Basic Results and Techniques, Springer-Verlag, 1999 | MR 1691203 | Zbl 0948.15001

[Z-Q] C. Zuily; H. Queffélec Éléments d’Analyse pour l’Agrégation, Masson, 1995